# SDR 2005FA0000366

- Difficulty date: February 1, 2005
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N5134F
- Make and model: Cessna 172F
- Aircraft serial: 17252909
- Engine: Cont O300D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 052340051
- Condition: Cracked
- Location: Rt Wing
- Part time: 13,526 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BORESCOPE INSPECTION, A CRACK WAS FOUND IN THE RT REAR SPAR AT THE IB FLAP TRACK ATTACH POINT.  PROBABLE CAUSE IS FATIGUE.  THIS IS A VERY HIGH TIME, AC WITH OVER 13, 000 HOURS TT.  IT HAS ALSO BEEN USED AS A FLIGHT TRAINER FOR ITS ENTIRE LIFE.  (K)
